Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2015, 6:59 PM CDT for 6 counties in Iowa. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 20, 2015, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:09 PM CDT | TSTM WND DMG | 2 W Coppock, IA | 60+ MPH WINDS WITH CORNFIELD LAID OVER. |
| Jun 20, 7:13 PM CDT | TSTM WND DMG | W Mount Pleasant, IA | SIGNIFICANT TREE AND SIGN DAMAGE NEAR MILE MARKER 229 ON HWY 34. TIME ESTIMATED FROM RADAR AND REPORT VIA TWITTER. |
| Jun 20, 7:14 PM CDT | TSTM WND DMG | 2 W Houghton, IA | SEVERAL TREES SNAPPED AT THE BASE. TREE LIMBS ON IA 16. |
| Jun 20, 7:17 PM CDT | TSTM WND DMG | Mount Pleasant, IA | SEVERAL TREES A FOOT IN DIAMETER SNAPPED...TIME ESTIMATED FROM RADAR. |
| Jun 20, 7:25 PM CDT | TSTM WND DMG | Farmington, IA | 60 MPH WIND KNOCKED DOWN A TREE. |
| Jun 20, 7:41 PM CDT | TSTM WND DMG | Mount Pleasant, IA | SIGNIFICANT TREE AND SIGN DAMAGE NEAR MILE MARKER 229 ON U.S. HIGHWAY 34 WEST OF MT. PLEASANT. |
| Jun 20, 7:46 PM CDT | HAIL 0.5 | 5 E Cantril, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS53 KDVN 202359
SVRDVN
IAC057-087-101-111-177-183-210100-
/O.NEW.KDVN.SV.W.0052.150620T2359Z-150621T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAN BUREN COUNTY IN SOUTHEASTERN IOWA...
NORTHWESTERN DES MOINES COUNTY IN SOUTHEASTERN IOWA...
NORTHWESTERN LEE COUNTY IN SOUTHEASTERN IOWA...
EASTERN JEFFERSON COUNTY IN SOUTHEASTERN IOWA...
HENRY COUNTY IN SOUTHEASTERN IOWA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN IOWA...
* UNTIL 800 PM CDT
* AT 659 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRIGHTON TO NEAR FAIRFIELD TO NEAR LEANDO...
MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...KEOSAUQUA...NEW LONDON...WINFIELD...WAYLAND...
BRIGHTON...BIRMINGHAM...MILTON...BONAPARTE...SALEM...STOCKPORT...
LOCKRIDGE...OLDS...CANTRIL...HILLSBORO...ST. PAUL...ROME...
WESTWOOD...MOUNT UNION AND COPPOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4070 9218 4093 9188 4127 9180 4119 9148
4116 9148 4116 9137 4083 9137 4061 9172
4060 9218
TIME...MOT...LOC 2359Z 278DEG 41KT 4116 9178 4095 9192 4080 9213
HAIL...0.75IN
WIND...70MPH
$$
RP KINNEY2 follow-up statements
488
WWUS53 KDVN 210036
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT SAT JUN 20 2015
IAC101-183-210045-
/O.CAN.KDVN.SV.W.0052.000000T0000Z-150621T0100Z/
JEFFERSON IA-WASHINGTON IA-
736 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4070 9218 4086 9170 4116 9137 4083 9137
4061 9172 4060 9218
TIME...MOT...LOC 0035Z 284DEG 38KT 4107 9129 4086 9144 4071 9165
$$
IAC057-087-111-177-210100-
/O.CON.KDVN.SV.W.0052.000000T0000Z-150621T0100Z/
VAN BUREN IA-DES MOINES IA-LEE IA-HENRY IA-
736 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN VAN BUREN...NORTHWESTERN DES MOINES...NORTHWESTERN LEE
AND SOUTHEASTERN HENRY COUNTIES...
AT 735 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MORNING SUN TO LOWELL TO 6 MILES NORTHWEST OF
DONNELLSON...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...KEOSAUQUA...NEW LONDON...MILTON...BONAPARTE...
SALEM...CANTRIL...HILLSBORO...ST. PAUL...MOUNT UNION...PILOT GROVE...
BENTONSPORT/VERNON...LOWELL...FARMINGTON...HOUGHTON...MOUNT
STERLING...LEBANON...OAKLAND MILLS...INDIAN LAKE PARK AND MT HAMILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4070 9218 4086 9170 4116 9137 4083 9137
4061 9172 4060 9218
TIME...MOT...LOC 0035Z 284DEG 38KT 4107 9129 4086 9144 4071 9165
HAIL...0.75IN
WIND...70MPH
$$
RP KINNEY338
WWUS53 KDVN 210101
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
801 PM CDT SAT JUN 20 2015
IAC057-087-111-177-210111-
/O.EXP.KDVN.SV.W.0052.000000T0000Z-150621T0100Z/
VAN BUREN IA-DES MOINES IA-LEE IA-HENRY IA-
801 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VAN BUREN...
NORTHWESTERN DES MOINES...NORTHWESTERN LEE AND SOUTHEASTERN HENRY
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4070 9218 4086 9170 4116 9137 4083 9137
4061 9172 4060 9218
TIME...MOT...LOC 0057Z 278DEG 41KT 4107 9129 4086 9144 4071 9165
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:45 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 20, 6:45 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 645 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 645 PM CDT SAT JUN 20 2015 TWO LARGE SUPERCELLS HAD FORMED JUST WEST OF THE DVN CWA ABOUT 2 HOURS AGO AND HAVE BEEN PUSHING SOUTHEAST INTO THE WESTERN PORTION OF OUR COUNTIES. TEA CUP SIZE HAIL WAS REPORTED AT 520 PM IN PELLA IOWA IN MARION COUNTY. IN THE MEANTIME...ELEVATED STORMS ALONG HIGHWAY 20 CONTINUE TO DUMP HEAVY RAINFALL AS STORMS HAVE BEEN REPEATING ACROSS THAT AREA. ALL OF THESE STORMS WILL BE CONGEALING INTO A LINEAR MCS AHEAD OF THE COLD FRONT THAT'S MOVING INTO OUR FAR NW CWA. THIS LINE OF STORMS WILL HAVE DAMAGING WINDS OF AT LEAST 70 MPH WHERE BOWING SEGMENTS OCCUR AS IT TRACKS ACROSS THE REMAINDER OF THE CWA THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THIS SQUALL LINE AS THE HAIL AND TORNADO RISK IS LESSENING. THE STORMS WILL END WITH THE PASSAGE OF THE FRONT. && .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUN 20 2015 ELEVATED HAILERS HAVE BEEN ONGOING ACROSS OUR FAR NORTHERN CWA THIS AFTERNOON. IN THE MEANTIME...EXTREME INSTABILITY WAS BUILDING OVER SW IA WITH SBCAPES OF 5500 J/KG. A VERY TIGHT GRADIENT EXISTED OVER CENTRAL AND EASTERN IA. EFFECTIVE BULK SHEAR WAS ALSO STRONG WITH VALUES OF 55 KNOTS WITH HELICITY OF 300 M2/S2. STRONG INSTABILITY AND SHEAR WILL SET UP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL BE ARRIVING. SPC CONTINUES WITH THE ENHANCED SLIGHT RISK FOR THE ENTIRE CWA AND VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE ALL LIKELY. NEED TO KEEP AN EYE ON BACKING WINDS NEAR A WARM FRONT IN THE CWA WHICH WOULD ENHANCE VERTICAL STRETCHING AND INCREASE THE TORNADO THREAT. IN THE RAIN COOLED AIR ALONG HIGHWAY 20 3 PM TEMPERATURES WERE ONLY IN THE 60S...WHILE THE REMAINDER OF THE DVN CWA WAS IN THE LOWER TO MID 80S WITH DEWPOINTS IN THE LOWER 70S. A WARM FRONT WAS LOCATED IN SOUTHERN IA AND NORTHEAST MO. SOUTH OF THIS FRONT TEMEPERATURES WERE IN THE MID 90S WITH DEWPOINTS IN THE MID 70S. A COLD FRONT WAS PUSHING INTO NW IA WITH TEMPERATURES BEHIND THE FRONT IN THE 70S WITH DEWPOINTS IN THE 50S IN ND. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 VOLATILE SEVERE WEATHER SITUATION THIS AFTERNOON AND EVENING. LATE THIS AFTERNOON THROUGH THIS EVENING. CAP WILL BREAK BY 6 PM ALLOWING FOR EXPLOSIVE SEVERE WEATHER DEVELOPMENT. WITH SUCH HIGH CAPE AND STRONG DEEP LAYER SHEAR ALL MODES OF SEVERE IS LIKELY... VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STORMS WITH PWATS OF 1.8 INCHES. THE COLD FRONT WILL MOVE THROUGH THE CWA OVERNIGHT GRADUALLY ENDING THE THUNDERSTORMS AS WINDS SHIFT TO THE NORTHWEST. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S. SUNDAY...WEAK HIGH PRESSURE WILL BRING A BIT LOWER DEWPOINTS INTO THE CWA ON NORTHERLY WINDS. THIS WILL PUSH THE FRONT DOWN INTO MO SO MOST OF THE CWA WILL HAVE A DRY DAY BUT IT WILL BE WARM. MAXIMUM TEMPERATURES WILL BE IN THE MID TO UPPER 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 ACTIVE PATTERN THROUGH THE PERIOD WITH EAST-WEST FRONTAL BOUNDARY MEANDERING BACK AND FORTH ACROSS THE AREA. THIS WILL BRING NEAR DAILY CHANCES OF THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. HOWEVER...TOO EARLY FOR DETAILS. MAXIMUM TEMPERATURES THROUGH THE PERIOD WILL BE IN THE 80S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 645 PM CDT SAT JUN 20 2015 VFR CONDS THROUGH THE TAF CYCLE EXCEPT MVFR/LCL IFR CONDS IN THUNDERSTORMS THIS EVENING. A COLD FRONT WILL ARRIVE DURING THE EVENING HOURS. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WITH WIND BECOMING NORTHWEST BEHIND THE FRONT. SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING WITH THE MAIN THREAT BEING DAMAGING WINDS IN EXCESS OF 60 KNOTS. NORTH WINDS LESS THAN 10 KNOTS CAN BE EXPECTED LATER TONIGHT AND SUNDAY AS WEAK HIGH PRESSURE MOVES ACROSS THE AREA. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...HAASE SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...HAASE
Hazardous weather outlook, Jun 20, 10:13 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1013 AM CDT SAT JUN 20 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-210930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1013 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA. THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA. THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY ATTENTION TO THE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE PRIMARY RISK DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO BE APPRECIATED. 05/GIBBS/NICHOLS
In the hours before
Local storm report, Jun 20, 5:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL HOPKINTON 42.34N 91.25W
06/20/2015 M1.00 INCH DELAWARE IA STORM CHASER
ALONG WITH 1/2 INCH OF RAIN IN 5 MINUTES.
&&
HAASELocal storm report, Jun 20, 5:37 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL W BELLE PLAINE 41.90N 92.28W
06/20/2015 E0.88 INCH BENTON IA TRAINED SPOTTER
&&
STEVEKLocal storm report, Jun 20, 5:45 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN 3 NE FREEPORT 42.32N 89.59W
06/20/2015 M1.25 INCH STEPHENSON IL TRAINED SPOTTER
FELL IN ONE HOUR
&&
STEVEKLocal storm report, Jun 20, 5:54 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN W BELLE PLAINE 41.90N 92.28W
06/20/2015 M2.00 INCH BENTON IA TRAINED SPOTTER
&&
STEVEKLocal storm report, Jun 20, 6:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HEAVY RAIN 3 NNE STOCKTON 42.40N 89.99W
06/20/2015 M2.05 INCH JO DAVIESS IL TRAINED SPOTTER
RAIN FELL BETWEEN 330 AND 515 PM.
&&
STEVEKLocal storm report, Jun 20, 6:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 SW WILLIAMSBURG 41.66N 92.02W
06/20/2015 E0.25 INCH IOWA IA TRAINED SPOTTER
0640 PM HAIL LISBON 41.92N 91.39W
06/20/2015 E0.25 INCH LINN IA AMATEUR RADIO
&&
STEVEKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:35 AM CDT | Special Weather Statement | DVN | Buchanan | 55 min |
| Jun 20, 10:24 AM CDT | Special Weather Statement | DVN | Benton, Linn | 51 min |
| Jun 20, 10:43 AM CDT | Special Weather Statement | DVN | Benton, Linn | 32 min |
| Jun 20, 11:26 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn | 17 min |
| Jun 20, 1:14 PM CDT | Special Weather Statement | DVN | Cedar | 31 min |
| Jun 20, 1:36 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton | 24 min |
| Jun 20, 2:00 PM CDT | Special Weather Statement | DVN | Scott | 30 min |
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 12 min |
| Jun 20, 2:38 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 24 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 27 min |
| Jun 20, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson | 49 min |
| Jun 20, 6:40 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 50 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.